MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X  EP SYSTEM V1.1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X  EP SYSTEM V1.1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SYSTEM-111
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial flutter ablation (abandoned and electrically cardioverted) procedure, the electrodes were red, and they were moving.The back patch was noted to be wet with sweat, so it was replaced and moved to the belly but the issue did not resolve and the case was cancelled with no consequences to the patient the procedure has not been rescheduled.
 
Additional Manufacturer Narrative
The navx study was provided and reviewed.Review of the study data shows that the prs-p baseline was established and lost twice during the procedure.The loose prs-p was the cause of the red electrodes.The software is as designed, the prs patches are required for navx functionality.The cause of the reported output issue and subsequent cancellation remain unknown.

Brand Name
ENSITE¿ X  EP SYSTEM V1.1.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14077097
Report Number2184149-2022-00099
Device Sequence Number20152699
Product Code DQK
UDI-Device Identifier05415067041722
UDI-Public05415067041722
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SYSTEM-111
Device Lot Number8277838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer04/21/2022
04/28/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date04/21/2022
04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown